MathSciNet Relay Station
MathSciNet bibliographic data
MR1511945 Contributed Item
von Kerékjártó, B.; Über die periodischen Transformationen der Kreisscheibe und der Kugelfläche. (German) Math. Ann. 80 (1919), no. 1, 36–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement